# SDR FDEA201110024267

- Difficulty date: October 2, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- Aircraft time: 70,403 hours, 48,987 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE SLIDE LIGHT INOPERATIVE.  R & R EMERGENCY ESCAPE SLIDE LIGHT BATTERY IAW AMM 33-50-121-2.
